MAUDE Adverse Event Report: BARD / C. R. BARD, INC. BARD PLATINUM CLASS II; FLAT WIRE STONE BASKET / DISLODGER, STONE, BASKET, URETERAL

BARD / C. R. BARD, INC. BARD PLATINUM CLASS II; FLAT WIRE STONE BASKET / DISLODGER, STONE, BASKET, URETERAL
Model Number 045370
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Pt underwent ureteroscopy with stone extraction procedure.The md used a basket to retrieve the stone.The operating room tech could not close the basket around stating it was stuck.The md was able to remove the basket, but the ureter was damaged in the process.

Brand Name
BARD PLATINUM CLASS II
Common Device Name
FLAT WIRE STONE BASKET / DISLODGER, STONE, BASKET, URETERAL
Manufacturer (Section D)
BARD / C. R. BARD, INC.
covington GA
MDR Report Key7463900
Report NumberMW5076735
Device Sequence Number128050
Product Code FFL
UDI-Device Identifier00801741066894
UDI-Public(01)00801741066894
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number045370
Device Catalogue Number045370
Device Lot NumberBMAWMM12
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;